# SDR UPS08852256

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 3754918U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN BELT FRAME END FITTING INSIDE TORQUE BOX CRACKED AT INBD BOLT HOLE STA 1170 AND L21R.  REMOVED AND REPLACED BELTFRAME END FITTING AT STA 1179 AND L21R IAW SRM 51-01-20D, SRM 51-01-24-0, SRM 51-03-00.
